# SDR QMLA2012040612051

- Difficulty date: April 6, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N94KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB172
- Aircraft time: 11,399 hours, 12,542 cycles
- Engine: Pwa PT6A60A
- Engine time: 11,324 hours, 13,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 5185
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  MASTER WARNING LIGHTS ILLUMINATED ALONG WITH THE LT AND RT ENGINE FIRE LIGHTS.  BOTH ILLUMINATED AT THE EXACT TIME WITHOUT ANY ABNORMALITIES IN ENGINE INSTRUMENTATION.  PERFORMED A VISUAL OF BOTH ENGINES WITH NO POSITIVE SIGNS OF FIRE OR SMOKE.  CONTINUED TO CHECK ALL ENGINE INSTRUMENTATION FOR THE REMAINDER OF FLIGHT, WITHOUT ANY ABNORMAL INDICATIONS.  ONCE AT DESTINATION AIRPORT, TROUBLESHOT SYSTEM AND FOUND THE NR 1 ENGINE LOWER AFT FIRE DETECTOR WAS PROBLEM.  DETECTOR WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.
